# SDR AALA201803299010

- Difficulty date: March 26, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 77,236 hours, 10,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR FLIGHT ATTENDANT STATION LOWER FLASHLIGHT BATTERY INOPERATIVE.  REPLACED THE BATTERY IAW AMM 25-65-00.
